MathSciNet Relay Station
MathSciNet bibliographic data
MR941249 (89d:30003) 30B30 (30B50 30E99)
Dodunova, L. K. On the overconvergence of universal series. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1988, no. 2, 19--22, 83; translation in Soviet Math. (Iz. VUZ) 32 (1988), no. 2, 27–30
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement